hrcak mascot   Srce   HID

Preliminary communication

Drug-Induced Aseptic Meningitis, Sensorineural Hearing Loss and Vestibulopaty

Juraj Sepčić
Mira Bučuk
Olivio Perković
Dubravka Šepić-Grahovac
Biserka Trošelj-Vukić
Ivica Poljak
Marija Crnić-Martinović
Iztok Turel
Smiljana Ristić
Kristina Sepčić

Fulltext: english, pdf (58 KB) pages 1101-1104 downloads: 635* cite
APA 6th Edition
Sepčić, J., Bučuk, M., Perković, O., Šepić-Grahovac, D., Trošelj-Vukić, B., Poljak, I., ... Sepčić, K. (2010). Drug-Induced Aseptic Meningitis, Sensorineural Hearing Loss and Vestibulopaty. Collegium antropologicum, 34 (3), 1101-1104. Retrieved from https://hrcak.srce.hr/59383
MLA 8th Edition
Sepčić, Juraj, et al. "Drug-Induced Aseptic Meningitis, Sensorineural Hearing Loss and Vestibulopaty." Collegium antropologicum, vol. 34, no. 3, 2010, pp. 1101-1104. https://hrcak.srce.hr/59383. Accessed 21 Sep. 2019.
Chicago 17th Edition
Sepčić, Juraj, Mira Bučuk, Olivio Perković, Dubravka Šepić-Grahovac, Biserka Trošelj-Vukić, Ivica Poljak, Marija Crnić-Martinović, Iztok Turel, Smiljana Ristić and Kristina Sepčić. "Drug-Induced Aseptic Meningitis, Sensorineural Hearing Loss and Vestibulopaty." Collegium antropologicum 34, no. 3 (2010): 1101-1104. https://hrcak.srce.hr/59383
Harvard
Sepčić, J., et al. (2010). 'Drug-Induced Aseptic Meningitis, Sensorineural Hearing Loss and Vestibulopaty', Collegium antropologicum, 34(3), pp. 1101-1104. Available at: https://hrcak.srce.hr/59383 (Accessed 21 September 2019)
Vancouver
Sepčić J, Bučuk M, Perković O, Šepić-Grahovac D, Trošelj-Vukić B, Poljak I, et al. Drug-Induced Aseptic Meningitis, Sensorineural Hearing Loss and Vestibulopaty. Collegium antropologicum [Internet]. 2010 [cited 2019 September 21];34(3):1101-1104. Available from: https://hrcak.srce.hr/59383
IEEE
J. Sepčić, et al., "Drug-Induced Aseptic Meningitis, Sensorineural Hearing Loss and Vestibulopaty", Collegium antropologicum, vol.34, no. 3, pp. 1101-1104, 2010. [Online]. Available: https://hrcak.srce.hr/59383. [Accessed: 21 September 2019]

Abstracts
We report clinically rare and serious adverse reactions that occurred after the co-administration of ranitidine, ibuprofen and ciprofloxacin: completely reversible aseptic meningitis and irreversible bilateral sensorineural hearing loss, tinnitus, and vestibulopathy. Recurrent urinary inflammations treated with antibacterials, classic familial migraine, and allergy to trimethoprim-sulfamethoxazole and chromium were favourable predisposing factors for the adverse event in this patient. A close chronological relation between administration of drugs (especially ibuprofen) and adverse reactions was noted. No evidence of infection and/or autoimmune disease was found. The mechanism of these serious events may be explained as a hypersensitive reaction affecting the meninges and, partially, cochlea.

Keywords
ranitidine; ibuprofen; ciprofloxacin; drug interactions; aseptic meningitis; deafness

Hrčak ID: 59383

URI
https://hrcak.srce.hr/59383

Visits: 1.015 *